On a mean ergodic theorem
Abstract: A recent mean ergodic theorem of Shaw  is improved. The proof given below is simple and direct.
-  Nelson Dunford and Jacob T. Schwartz, Linear operators. Part I, Wiley Classics Library, John Wiley & Sons, Inc., New York, 1988. General theory; With the assistance of William G. Bade and Robert G. Bartle; Reprint of the 1958 original; A Wiley-Interscience Publication. MR 1009162
-  Sen-Yen Shaw, Ergodic projections of continuous and discrete semigroups, Proc. Amer. Math. Soc. 78 (1980), no. 1, 69–76. MR 548087, https://doi.org/10.1090/S0002-9939-1980-0548087-7
Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A35
Retrieve articles in all journals with MSC: 47A35